| Catalog Number |
Z864H |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.It was reported by a sales rep that the needle size is wrong on the package (model number is correct).It was not a control release needle.There were no adverse consequences to the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 7/24/2024.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: the manufacturing and expiration date is currently not available.Therefore, the full udi is currently not available.Additional information was requested, the following was obtained: product code z864h should have a needle size of 17 mm.What size was the needle received? please provide additional details for this issue.=>it was confirmed that there was no problems in the needle size, but the customer did not know about vantage project, so this case was reported like.Please confirm if 36 individual devices had the issue of "needle size is wrong on the package".=>na.Are there photos available for review?=>no.Please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep): (b)(4).Please perform and document the follow-up attempt for product return.Please document the shipment tracking number in the notes or rmao sections.=>we regularly contact with sale rep about the device returning.Qty to be returned of (b)(4): 1 => 0.Qty of product involved of (b)(4): 35 => 1.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees, that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.